# SDR 96FDEA00463

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B3F0666
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CRACK FOUND PROPAGATED BEYOND THE STOP DRILL ON THE FRAME AT BS 1660 AT S13R.  C/A:  FRAME REPLACED PER DWG 65B00146.
